# SDR DL75A060060

- Difficulty date: January 16, 2006
- Submitted: January 31, 2006
- Operation: Air carrier
- Aircraft: N750AT
- Make and model: Boeing 757212
- Aircraft serial: 23126
- Aircraft time: 58,070 hours, 28,741 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Control Unit
- Part number: 216701133
- Part serial: D00263
- Condition: Unserviceable
- Location: Cabin Pressure
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK DUE TO UNABLE TO MAINTAIN CABIN PRESS.  REPLACED PRIMARY EQUIPMENT COOLING CONTROL CARD.
